Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Eichler cohomology of generalized modular forms of real weights


Author: Wissam Raji
Journal: Proc. Amer. Math. Soc. 141 (2013), 383-392
MSC (2010): Primary 11F11, 11F20
Published electronically: May 29, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove the Eichler cohomology theorem of weakly parabolic generalized modular forms of real weights on subgroups of finite index in the full modular group. We explicitly establish the isomorphism for large weights by constructing the map from the space of cusp forms to the cohomology group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F11, 11F20

Retrieve articles in all journals with MSC (2010): 11F11, 11F20


Additional Information

Wissam Raji
Affiliation: Department of Mathematics, American University of Beirut, Beirut, Lebanon

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11315-2
PII: S 0002-9939(2012)11315-2
Keywords: Eichler cohomology, generalized modular forms
Received by editor(s): June 24, 2011
Published electronically: May 29, 2012
Communicated by: Ken Ono
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.